# SDR QXEA2009072000545

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 21,021 hours, 15,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN AREA OF LIGHT CORROSION ON THE LT INBD SEAT TRACK AT FS 379.0 AND TOP OF THE TRACK.  REMOVED CORROSION IAW REO 670-53-00-013 NOTES 1 AND 2.  MEASURED BLENDED AREA AND FOUND NO MORE THAT .010" MATERIAL REMOVED, REMAINING THICKNESS IS .490 TRACK WITHIN LIMITS IAW REO 670-53-00-013.  ALODINED AND IDENTIFIED REPAIRS AT 379.0 IAW 670-53-00-013
